# SDR SIMA2018060650004

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE WAS CRACKED AT FRAME 42. REPAIRED THE ATTACH ANGLE IAW ETN-53-142.
